American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10\-04) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] G. Jaeschke. On the smallest $k$ such that all $k\cdot 2\sp{n}+1$ are composite . Math. Comp. 40 (1983) 381-384. MR 679453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] M. C. Wunderlich. A performance analysis of a simple prime-testing algorithm . Math. Comp. 40 (1983) 709-714. MR 689483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] H. Schwindt. Three summation criteria for Fermat's last theorem . Math. Comp. 40 (1983) 715-716. MR 689484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Samuel S. Wagstaff. Divisors of Mersenne numbers . Math. Comp. 40 (1983) 385-397. MR 679454.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] H. C. Williams. A $p+1$ method of factoring . Math. Comp. 39 (1982) 225-234. MR 658227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] John Brillhart. Table errata: ``New primality criteria and factorizations of $2\sp{m}\pm 1$'' [Math. Comp. {\bf 29} (1975), 620--647;\ MR {\bf 52} \#5546]\ by the author, D. H. Lehmer and J. L. Selfridge . Math. Comp. 39 (1982) 747. MR 669665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] William Adams and Daniel Shanks. Strong primality tests that are not sufficient . Math. Comp. 39 (1982) 255-300. MR 658231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] R. P. Brent, J. van de Lune, H. J. J. te Riele and D. T. Winter. On the zeros of the Riemann zeta function in the critical strip. II . Math. Comp. 39 (1982) 681-688. MR 669660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] David Lee Hilliker. An algorithm for solving a certain class of Diophantine equations. I . Math. Comp. 38 (1982) 611-626. MR 645676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Gary B. Gostin and Philip B. McLaughlin. Six new factors of Fermat numbers . Math. Comp. 38 (1982) 645-649. MR 645680.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Richard P. Brent. Succinct proofs of primality for the factors of some Fermat numbers . Math. Comp. 38 (1982) 253-255. MR 637304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] D. H. Lehmer. On Fermat's quotient, base two . Math. Comp. 36 (1981) 289-290. MR 595064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Peter Hagis. Unitary hyperperfect numbers . Math. Comp. 36 (1981) 299-301. MR 595067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Daniel Shanks and H. C. Williams. Gunderson's function in Fermat's last theorem . Math. Comp. 36 (1981) 291-295. MR 595065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Svein Mossige. Algorithms for computing the $h$-range of the postage stamp problem . Math. Comp. 36 (1981) 575-582. MR 606515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] H. C. Williams. A numerical investigation into the length of the period of the continued fraction expansion of $\sqrt{D}$ . Math. Comp. 36 (1981) 593-601. MR 606518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Leonard Adleman and Frank Thomson Leighton. An $O(n\sp{1/10.89})$ primality testing algorithm . Math. Comp. 36 (1981) 261-266. MR 595060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Richard P. Brent and John M. Pollard. Factorization of the eighth Fermat number . Math. Comp. 36 (1981) 627-630. MR 606520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] David P. Maher. Existence theorems for transforms over finite rings with applications to $2$-D convolution . Math. Comp. 35 (1980) 757-765. MR 572853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Gary B. Gostin. A factor of $F\sb{17}$ . Math. Comp. 35 (1980) 975-976. MR 572869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Carl Pomerance, J. L. Selfridge and Samuel S. Wagstaff. The pseudoprimes to $25\cdot 10\sp{9}$ . Math. Comp. 35 (1980) 1003-1026. MR 572872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Peter Wilker. An efficient algorithmic solution of the Diophantine equation $u\sp{2}+5v\sp{2}=m$ . Math. Comp. 35 (1980) 1347-1352. MR 583512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Richard P. Brent. The first occurrence of certain large prime gaps . Math. Comp. 35 (1980) 1435-1436. MR 583521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Mark Templer. On the primality of $k!+1$ and $2\ast 3$ $\ast 5\ast \cdots \ast \,p+1$ . Math. Comp. 34 (1980) 303-304. MR 551306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] D. W. MacLean. Residue classes of the partition function . Math. Comp. 34 (1980) 313-317. MR 551308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Richard P. Brent and Edwin M. McMillan. Some new algorithms for high-precision computation of Euler's constant . Math. Comp. 34 (1980) 305-312. MR 551307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Dan Zwillinger. A Goldbach conjecture using twin primes . Math. Comp. 33 (1979) 1071. MR 528060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Samuel S. Wagstaff. Greatest of the least primes in arithmetic progressions having a given modulus . Math. Comp. 33 (1979) 1073-1080. MR 528061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] R. S. Stevens and R. Shantaram. Computer-generated van der Waerden partitions . Math. Comp. 32 (1978) 635-636. MR 0491468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Carter Bays and Richard H. Hudson. Details of the first region of integers $x$ with $\pi \sb{3,2}(x)<\pi \sb{3,1}(x)$ . Math. Comp. 32 (1978) 571-576. MR 0476616.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3